# SDR SWAA2020082610680

- Difficulty date: August 22, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 26,369 hours, 11,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF ROTATION; EMERGENCY EXIT LIGHTS FROM ROW 6 AND BACK ILLUMINATED; WENT OFF SHORTLY AFTER / RAN OPS CHECK ON CABIN EMER EXIT LIGHTS CHECK FLT DECK SWITCH AND AFT SWITCH IN GALLEY OPS GOOD REF AMM 33-51-00
